Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quaternions and Hadamard matrices

Author: W. A. Rutledge
Journal: Proc. Amer. Math. Soc. 3 (1952), 625-630
MSC: Primary 09.0X
MathSciNet review: 0051211
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, Algebras and their arithmetics, Chicago, 1933.
  • [2] Jean Dieudonné, Les déterminants sur un corps noncommutatif, Bull. Soc. Math. France vol. 71 (1943) pp. 27-15. MR 0012273 (7:3a)
  • [3] Hans Fitting, Über den Zusammenhang zwischen dem Begriff der Gleichartigkeit zweier Ideale und dem Äquivalenzbegriff der Elementarteilertheorie, Math. Ann. vol. 112 (1936) pp. 572-582. MR 1513062
  • [4] Jacques Hadamard, Résolution d'une question relative aux déterminants, Bull. Sci. Math. (2) vol. 17 (1893) pp. 240-246.
  • [5] Adolph Hurwitz, Mathematische Werke, vol. II, Basel, 1933.
  • [6] N. Jacobson, The theory of rings, Mathematical Surveys, no. 2, New York, American Mathematical Society, 1943. MR 0008601 (5:31f)
  • [7] Tadasi Nakayama, A note on the elementary divisor theory in non-commutative domains, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 719-721. MR 1563855
  • [8] R. E. A. C. Paley, On orthogonal matrices, Journal of Mathematics and Physics vol. 12 (1933) pp. 311-320.
  • [9] O. Teichmüller, Der Elementarteilersatz für nichtkommutative Ringe, Preuss. Akad. Wiss. Sitzungsber. (1937) XIV S. pp. 169-177.
  • [10] John Williamson, Note on Hadamard's determinant theorem, Bull. Amer. Math Soc. vol. 53 (1947) pp. 608-613. MR 0020538 (8:559g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society